# SDR AALA200801582

- Difficulty date: June 11, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- Aircraft time: 53,224 hours
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1413/11JUN.  CREW REPORTED NR TWO ENGINE COMPRESSOR STALL ON CLIMB.  CREW REDUCED POWER TO IDLE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NR TWO ENGINE ON 11JUN AT DFW.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
